# SDR CALA2024101702672

- Difficulty date: September 21, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 148A225512
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT VERTICAL STAB.FWD RIGHT BULKHEAD FITTING ON THE AFT SURFACE AS PER SCEPTER TRACKING PURPOSE REPAIRED VERTICAL STAB FRONT SPAR RH FUSELAGE AT TUCH FITTING AT B51016 AS PER REF ESF-W1 2022816-12-10802 REV IR AND EC/RA 5380-01403 AS PER AAR WORK ACCOMPLISHED BY V936156
